# SDR FDEA202206271601

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 71,304 hours, 27,721 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  927     33-20  8208     27JUN22  CGN  FACT  U  L1 SLIDE DISARM LIGHT IS INOP. FACT 27JUN22 20:28   CGN U  ADJUSTED GIRT BAR PROXIMITY SWITCHES I.A.W.  25-66-11-2. CHECKED OK.  A/C GOOD FOR SERVICE.
